Knowing The Disease Based On The Drugs Given?
, my 3-year-old child was given a recipe containing Theobron, Kenacort, Lasal syrup, and clavamox syrup. What does it hurt about? the condition of the consumption has not improved for two days.
Hello Adam, Thank you for the question.
Didn't you get more information from the doctor who treated your child? The treatment your child receives cannot lead you to one particular diagnosis. The following is information about the treatment your child has received:
theobron is a drug that contains theophylline which functions to overcome shortness of breath due to narrowing of the respiratory tract
kenacort is a drug that contains triamcinolone which is used to treat symptoms of allergies or inflammation
lasal is a trademark of a drug containing salbutamol which functions to treat shortness of breath due to narrowing of the respiratory tract
Clavamox is a drug that contains amoxicillin and clavulanic acid, an antibiotic that works to treat bacterial infections
From the list of medications given by your doctor, it is possible that your child has an infection in the respiratory tract or lungs that causes inflammation or narrowing of the respiratory tract such as pneumonia, bronchitis, or asthma with a secondary bacterial infection. The best step to find out what is happening to your child or a diagnosis of disease is to ask the doctor directly who has examined your child.
If the symptoms have not improved at all or if your child is still experiencing shortness of breath and is accompanied by pale, high fever, weakness, fussiness, and difficulty eating / drinking, you should consult your pediatrician who is treating your child. The doctor needs to re-examine your child before determining further treatment. In the meantime, please continue to give these drugs to your child according to doctor's orders. Try to maintain your child's food and drink intake while monitoring your child's general condition.
Hope this helps.